# SDR UALA2011032801484

- Difficulty date: March 28, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 52,204 hours, 19,312 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE1740011
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY DOOR CYL-ACCUM PRESSURE LOW.  SERVICED BOTTLE TO 1750 PSI.
